MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Catalog Number MDS88200D
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "caregiver trip over lift and noticed the lift base was bent.".
 
Additional Manufacturer Narrative
The customer stated that the caregiver tripped over the lift and noticed the lift base was bent; no harm to the patient was reported.Medline received one base for lift in used condition; all four wheels were worn and dirty, the brakes on the rear wheels functioned properly, the tie rods were undamaged, and based on the photos provided, the unit was assembled properly.Upon investigation, the right leg of the base was bent up, causing the right front wheel to be lifted off the ground, and the customer complaint has been confirmed.Given the information provided, the root cause of this issue is unknown, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50872163
Report Number1417592-2026-49257
Device Sequence Number15808848
Product Code FSA
UDI-Device Identifier40080196764250
UDI-Public40080196764250
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown